# SDR FDEA201106212564

- Difficulty date: June 21, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 50,053 hours, 20,990 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 0833
- Condition: Dislodged
- Location: R1 Door
- Part time: 3,049 hours, 1,672 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY ESCAPE SLIDE FELL OUT OF DOOR WHILE DOOR WAS STILL ARMED.  OCCURED PRIOR TO ACFT STAIR  REMOVAL.   R & R R1 DOOR SLIDE IAW MM 25-66-00-2-0, CHECKED SERVICEABLE.
